# SDR COMA2010030150050

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 34,010 hours, 29,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 601R5341103
- Condition: Cracked
- Location: Fuselage
- Part time: 34,010 hours, 29,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FS 461.00 PRESSURE FLOOR SKIN BL 0.00 (UNDER A/C DUCT).  REPAIRED PRESSURE FLOOR SKIN AT FS 461.00 BL 0.00 IAW REO 601R-53-41-103.
